Can your triglycerites & cholesterol be effected by zoloft (sertraline)? My triglycerites are up 50 pts& my good cholesterol dropped 30 pts within a years time.

Metabolic Syndrome. Psychotropic medicines may effect weight and consequently cause or worsen metabolic conditions. More importantly mood and anxiety may predispose to metabolic disorders. Stresss increases cortisol that may increase lipids, blood sugar and cause weight gain. Age, family history and other condition should be factore in. A proper evaluation and investigations are essential.
Lots of weight gain? The medication itself shouldn't affect lipids significantly. However, if you gained significant weight (probably 15-20 pounds would do it...), as do many people who take zoloft, (sertraline) this commonly causes rise in triglycerides and lower HDL levels. Such lipid changes also often are clue to rising blood glucose ("pre-diabetes", a.K.A. "metabolic syndrome"), so make sure this is checked as well.